RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 1, Pages 18–24 (Mi jsfu225)  

This article is cited in 1 scientific paper (total in 1 paper)

Kostant partition function for $\mathfrak{sp}_4(\mathbb C)$

Hasan Refaghata, Mohammad Shahryarib

a Department of Mathematics, Islamic Azad University (Tabriz Branch), Tabriz, Iran
b Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran

Abstract: In this note, we obtain exact values of the partition function of Kostant for the simple Lie algebra $\mathfrak{sp}_4(\mathbb C)$. Using the values of the partition function, we can find the weight multiplicities of irreducible representations of $\mathfrak{sp}_4(\mathbb C)$ by a simple computation.

Keywords: symplectic Lie algebra, Kostant partition function, Weyl group, weight multiplicity.

Full text: PDF file (125 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 23.07.2011
Received in revised form: 26.10.2011
Accepted: 05.11.2011
Language:

Citation: Hasan Refaghat, Mohammad Shahryari, “Kostant partition function for $\mathfrak{sp}_4(\mathbb C)$”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012), 18–24

Citation in format AMSBIB
\Bibitem{RefSha12}
\by Hasan~Refaghat, Mohammad~Shahryari
\paper Kostant partition function for $\mathfrak{sp}_4(\mathbb C)$
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 1
\pages 18--24
\mathnet{http://mi.mathnet.ru/jsfu225}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu225
  • http://mi.mathnet.ru/eng/jsfu/v5/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pamela E. Harris, Edward L. Lauber, “Weight $q$-multiplicities for representations of $\mathfrak{sp}_4(\mathbb{C})$”, Zhurn. SFU. Ser. Matem. i fiz., 10:4 (2017), 494–502  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:235
    Full text:45
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021